# SDR YENA2024122601599

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: 8 SPOTS OF CORROSION ON WTBF LONGERON RBL 4.0 BETWEEN FR50-52; REF AVIANOR PROJ 102J-3, NR 3229, REPLACED WTBF LONGERON RBL 4.0 BETWEEN FR50-52 IAW ASRP BD500-A-J51-42-21-00AAA-078A-A.
